# SDR REXA2013112602216

- Difficulty date: November 26, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 14,758 hours, 9,369 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Chafed
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 188 LT WING FLAP, SLAT PANEL 684HT CHAFFED.  PANEL 689HT OUT OF LIMITS.  REPLACED PART IAW CRJ900 AMM 57-51-32.  INSTALLED NEW RIVETS FOR FLANGE NUT PLATES IAW CRJ900 SRM 51-42-06.  APPLIED TOP COAT FINISH, GRAY, PAINT IAW CRJ900 SRM 51-25-16.
